Sunday, October 26, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Tuesday, April 21, 2009 Vineka, Community Member, asks

Q: How do I get off Zoloft?

I have been on Zoloft for 5 years now and want to get off it.  How should I go about it?

Reducing intake dosage has simply led to a recurrence of my depressive symptoms.

Answer This
Answers (2)
Teri Robert, Health Guide
4/21/09 10:14am

Vineka,

 

This is something to discuss with your doctor. Antidepressants should be discontinued under a doctor's supervision.

 

The return of your depressive symptoms may also be an indication that you still need medication. If there's a reason you don't want to take Zoloft in particular, your doctor can explore alternatives with you.

 

Good luck,

Teri

Reply
Karen Kaul, Community Member
4/24/09 5:13pm

I have the same question.  I am afraid if I reduce my dosage, the same thing will happen.  Please write in any information you get about this dilemma. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Vineka, Community Member— Last Modified: 12/26/10, First Published: 04/21/09